medication question: adderall, zoloft, wellbutrin and synthroid mix

  1. This is for myself not a patient, as a nursing student I wonde how this medication combo may work or effect me. I hace adhd, depression, and boardline hypothroid also hx of anxiety attacks normally 5-10 a year but it clumps. My current dosages are as follows adderall XR 50mg, zoloft 50mg, synthroid 25mcg, and wellbutrin SR 400mg. Adderall and wellbutrin I have been on for about a year and the other two are new. The major side effects i current have is tachycardia, insomnia and nausea. But not so much that I nees to stop the meds. Any out look for be great thanks!
    •  
  2. 5 Comments

  3. by   mariebailey
    This is a good question for your provider; we are not permitted to provide medical advice on allnurses.com
  4. by   lb0689
    I was not looking for advise, just wondering a nurses point of view.
  5. by   turnforthenurse
    We are not allowed to advise because this results in giving medical advice which is against AN TOS. This would be a question to ask your provider or pharmacist.
  6. by   lb0689
    Oh okay sorry guys didnt know
  7. by   madwife2002
    Closing thread, please ask advice from MD or provider

close